U.S. doctors online nowAsk doctors free
Corpus Christi, TX
A 56-year-old male asked:

What are the side effects of being off testosterone injections for a month and level of 227?

1 doctor answer1 doctor weighed in
Dr. Stephen Southard
Internal Medicine 15 years experience
Withdrawal: It is possible if you've been on prolonged testosterone replacement therapy that you body is no longer producing really any testosterone anymore. So you can be left in a worse of state than when you started. 227 is low but it also depends on where you started, length of treatment and levels during treatment. You can feel tired, weak and depressed if you stop treatment suddenly and levels drop.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.